[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.204.108.121. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
October 1981

Minoxidil-Induced Stevens-Johnson Syndrome

Author Affiliations

From the Department of Medicine, Nephrology Division, Hamot Medical Center, Erie, Pa. Dr DiSantis is now with the Mallinckrodt Institute of Radiology, Washington University School of Medicine, St Louis.

Arch Intern Med. 1981;141(11):1515. doi:10.1001/archinte.1981.00340120123025
Abstract

Reports of cutaneous manifestations of hypersensitivity to the vasodilator minoxidil have described only minor eruptions. A fulminant example of the Stevens-Johnson syndrome developed in a patient during minoxidil therapy, disappeared with cessation of administration of the drug, and recrudesced on reexposure to the drug.

(Arch Intern Med 1981;141:1515)

×